# SDR A6WA202106077795

- Difficulty date: May 19, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 37,073 hours, 35,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Gouged
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN GOUGE FS 589.00 + 1Ï¿½ RH STR 25 + 2Ï¿½.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED SKIN GOUGE FS 589.00 + 1 RH STR 25 + 2Ï¿½. DAMAGE MEASURES 1.10Ï¿½ L X 0.007Ï¿½ W X 0.006Ï¿½ D. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01639 REV IR DATED 5/24/2021.
